MAUDE Adverse Event Report: BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number BLIS-X1
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Visual Impairment (2138); Capsular Bag Tear (2639)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) in the right eye (od), the lens subsequently dislocated.Approximately six weeks after onset of the issue, the iol was exchanged for a different model.In the surgeon's opinion, the most likely cause of the dislocation was capsule damage.It is not clear when the capsule damage happened.The patient¿s outcome is good.
 
Additional Manufacturer Narrative
Additional information: b4, g3, h2, h11.Based on additional information received, the device causality was assessed as unrelated to the event, and therefore this event no longer meets reportability requirements and is no longer deemed reportable.

Brand Name
BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
altenrhein CH ¿ 9423
SZ   CH ¿ 9423
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key25330467
Report Number0001313525-2026-00060
Device Sequence Number15917923
Product Code MSS
UDI-Device Identifier00757770520183
UDI-Public(01)00757770520183
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBLIS-X1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA ENVY TORIC IOL, TOTALVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown